# SDR USAA2014042400011

- Difficulty date: April 18, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FRAME 66 TO FRAME 68, Z-500 & -Y 1162.5.  REPLACED FLOORBEAM BETWEEN FRAME 66 TO FRAME 68, Z -500, -Y 1162.5 IAW A320 SRM 53-00-14, 53-41-14 & DWG D53472000.
